Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Partitions of the plane into sets having positive measure in every non-null measurable product set


Authors: Paul Erdős and John C. Oxtoby
Journal: Trans. Amer. Math. Soc. 79 (1955), 91-102
MSC: Primary 28.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0072928-3
MathSciNet review: 0072928
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.0X

Retrieve articles in all journals with MSC: 28.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0072928-3
Article copyright: © Copyright 1955 American Mathematical Society